RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 763–766 (Mi zvmmf6984)  

Scientific communications

On a boundary value problem for Schrödinger's equation

É. A. Polyanskii

Moscow

Full text: PDF file (395 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 251–256

Bibliographic databases:

UDC: 517,9:538.3
MSC: Primary 65N12; Secondary 65N06
Received: 03.07.1969

Citation: É. A. Polyanskii, “On a boundary value problem for Schrödinger's equation”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 763–766; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 251–256

Citation in format AMSBIB
\Bibitem{Pol70}
\by \'E.~A.~Polyanskii
\paper On a boundary value problem for Schr\"odinger's equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 763--766
\mathnet{http://mi.mathnet.ru/zvmmf6984}
\zmath{https://zbmath.org/?q=an:0223.65062}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 251--256
\crossref{https://doi.org/10.1016/0041-5553(70)90131-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6984
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:111
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020